# SDR 2008UALA03452

- Difficulty date: June 18, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 31,631 hours, 4,224 cycles
- Engine: Pwa PW4090
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Part number: 473760
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FIRE LOOP 2 ENG R RIGHT ENGINE FIRE DETECTION SYSTEM LOOP 2 FAILURE.  STATUS MSG-2610232 ACTIVE DC HARD.  SUSPECT IMPROPERLY INSTALLED.  REPLACED WIRE HARNESS FROM M26OO5 TO M26006, REF WD26-11-21. FOUND LOOP M26006 DAMAGED. REPLACED M26006 PER MM26-11-01. TESTED PER MM26-11-00. TESTED GOOD.  AC OK FOR SERVICE.
